# SDR HALA0100148

- Difficulty date: June 26, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plate
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 170 - HNL - FOUND RIGHT MLG UNSAFE LIGHT CAME ON IN CRUISE.  RESECURED RIGHT GEAR UPLATCH STRIKER PLATE.  OK FOR SERVICE.  (M)
